Journal of Symbolic Logic 67 (3):1141 - 1152 (2002)

Authors
David Aspero
University of East Anglia
Abstract
We prove that a form of the $Erd\H{o}s$ property (consistent with $V = L\lbrack H_{\omega_2}\rbrack$ and strictly weaker than the Weak Chang's Conjecture at ω1), together with Bounded Martin's Maximum implies that Woodin's principle $\psi_{AC}$ holds, and therefore 2ℵ0 = ℵ2. We also prove that $\psi_{AC}$ implies that every function $f: \omega_1 \rightarrow \omega_1$ is bounded by some canonical function on a club and use this to produce a model of the Bounded Semiproper Forcing Axiom in which Bounded Martin's Maximum fails
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,579
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Maximal Bounded Forcing Axiom.David Asperó - 2002 - Journal of Symbolic Logic 67 (1):130-142.
Projective Well-Orderings and Bounded Forcing Axioms.Andrés Eduardo Caicedo - 2005 - Journal of Symbolic Logic 70 (2):557 - 572.
The Bounded Proper Forcing Axiom.Martin Goldstern & Saharon Shelah - 1995 - Journal of Symbolic Logic 60 (1):58-73.
Strong Analogues of Martin's Axiom Imply Axiom R.Robert E. Beaudoin - 1987 - Journal of Symbolic Logic 52 (1):216-218.
On Interpretations of Bounded Arithmetic and Bounded Set Theory.Richard Pettigrew - 2009 - Notre Dame Journal of Formal Logic 50 (2):141-152.
Semi-Bounded Relations in Ordered Modules.Oleg Belegradek - 2004 - Journal of Symbolic Logic 69 (2):499 - 517.
A Feasible Theory for Analysis.Fernando Ferreira - 1994 - Journal of Symbolic Logic 59 (3):1001-1011.
Notes on Polynomially Bounded Arithmetic.Domenico Zambella - 1996 - Journal of Symbolic Logic 61 (3):942-966.
Standardization Principle of Nonstandard Universes.Masahiko Murakami - 1999 - Journal of Symbolic Logic 64 (4):1645-1655.

Analytics

Added to PP index
2010-08-24

Total views
19 ( #568,322 of 2,461,832 )

Recent downloads (6 months)
1 ( #448,803 of 2,461,832 )

How can I increase my downloads?

Downloads

My notes